Faculty Directory

Contact Information

Office:
Salisbury Laboratories, 405D
Phone: +1-508-831-6118
qhan@wpi.edu

View Personal Website

Qi Han

I am a Post-Doc Scholar in the Department of Mathematical Sciences and my research area is analysis in large, including real and complex analysis, and some differential geometry. More specifically, I am very interested in the studies of deterministic partial differential equations on bounded or unbounded (exterior) domains in Sobolev-type spaces with rough boundaries, and meantime in geometric partial differential equations on manifolds.

On the other hand, I enjoy teaching and like to improve my teaching skills with a great passion, though I have already taught several courses before I came to WPI. As a teacher, one of the most important things is to help the students getting the right path in learning, understanding the underlying mathematical principals and practicing them in real world applications (in their future careers).  WPI definitely is an ideal place for such a goal.

Research Interests

  • Analysis
  • Partial Differential Equations
  • Value Distribution Theory on (general) Complex Manifolds

Education

  • BS, University of Jinan, PR China (2003)
  • DS, Shandong University, PR China (2008)
  • PhD, University of Houston, USA (2012)
  • Post-Doc, University of Houston, USA (2012-2013)

Featured Publications

  • A defect relation for meromorphic maps on generalized p-parabolic manifolds intersecting hyper-surfaces in complex projective algebraic varieties. Proc. Edinb. Math. Soc. 56 (2013), 551-574.
  • Exterior Regularized Harmonic and Harmonic Functions. PhD Thesis, University of Houston, Houston 2012.
  • Representations of solutions of Laplacian boundary value problems on exterior regions (with G. Auchmuty). Applied Math and Optim. 69 (2014), 21-45.
  • Positive solutions of elliptic problems involving both critical Sobolev nonlinearities on exterior regions. Monatsh. Math. 176 (2015), 107-141.
  • A hyper-surface defect relation for a family of meromorphic maps on a generalized p-parabolic manifold. Appearing in Colloq. Math.
  • Infinitely many positive harmonic functions with an oscillating boundary condition on exterior regions. Appearing in Complex Var. Elliptic Equ.

View a Complete List

Professional Highlights

  • Aug 2006 ~ Aug 2007, Japan (excellent student exchange program)
  • Nov 2008, Fields Institute, Canada 
 
  • Email a Friend
  • Bookmark this Page
  • Share this Page